# SDR 2007UALA02814

- Difficulty date: July 24, 2007
- Submitted: July 27, 2007
- Operation: Air carrier
- Aircraft: N564UA
- Make and model: Boeing 757222
- Aircraft serial: 26666
- Aircraft time: 49,959 hours, 18,375 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20121
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INTERIOR OVERWING EEL LIGHTS INOPERATIVE, ONE ON EACH SIDE OF A-C.  REPLACED EEL PWR SUPPLY.  OP CK GOOD.
